# SDR REXA2020102600719

- Difficulty date: September 24, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 15,559 hours, 11,064 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670141781
- Condition: Chafed
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 584GB IS CHAFED.  FOUND PANEL 584GB TO BE OUT OF LIMITS.  RECEIVED SERVICEABLE PANEL P/N: CC670-14178-1.  LOCATED, DRILLED, AND COUNTERSUNK HOLES, IAW CRJ 900 SRM 51-40-11-001-001-A01.
